MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 21 GAUGE NEEDLE GUIDE KIT; ULTRASOUND TRANSDUCER AND ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 21 GAUGE NEEDLE GUIDE KIT; ULTRASOUND TRANSDUCER AND ACCESSORIES
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reen1378 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the protector of the ultrasound probe inside the kit was damaged.After the ultrasound probe coated with coupling agent was covered with the protector, coupling agent overflowed.

Brand Name
21 GAUGE NEEDLE GUIDE KIT
Common Device Name
ULTRASOUND TRANSDUCER AND ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11864086
Report Number3006260740-2021-01926
Device Sequence Number17041333
Product Code ITX
UDI-Device Identifier00801741037771
UDI-Public(01)00801741037771
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number900013B01
Device Lot NumberREEN1378
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;